Ask an expert
Question

20 Dec 2009

Re: Burning and itching
I used 2 tubes of Canesten (vaginal cream) with no relief, and for the past 5 months being drinking Trisporal, (the day before I menstruate).

I still suffer from the burning and itching inside my vagina, either before or during sex.

Please help me to get relieve.
Answer 360 views
Expert
Ageing and Sexuality expert
Ageing and Sexuality expert

01 Jan 0001

It sounds as if you need to first of all get a diagnosis of what is actually causing this unnatural situation in your vagina.

I suggest both you and your partner (if you have one/two) spend time consulting with a gynecologist. Not a general practitioner, but with a person who specialises in women's sexual health. Both of you need to go for tests to find out what is causing this burning and itching, you need a physical examination then you need this one health care provider to treat you/your partner consistently so this all clears up. Please do not self medicate. Rather get it attended to correctly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20322 votes
Vote